Author: Sorting Last Post on Top ↓ Message:
SWEETSILVER's Photo SWEETSILVER SparkPoints: (0)
Fitness Minutes: (115)
Posts: 1,225
8/12/07 10:56 P

My SparkPage
Send Private Message
Reply
I started gaining weight after I started my BP meds, my Dr says it doesn't ahve anything to do with them. Mine also say stay out of the sun, and now I've got spots that didn't tan on my hands, I'm sure its the meds. I can't wait until I can lose weight and get off them.

~Silver~

I'm in shape. Round is a shape...isn't it?


 Pounds lost: 35.0 
 
0
16.25
32.5
48.75
65
MRSLEVITE's Photo MRSLEVITE Posts: 39
7/26/07 10:08 A

My SparkPage
Send Private Message
Reply
The major side effect that I've experienced is fatigue. It doesn't matter what medication I take, when my blood pressure is under control and at "normal" levels, I get tired easily and have no energy. I can accidently skip the medicine a day and then realise I have energy and feel like getting up and doing housework and stuff that ordinarily I just couldn't seem to make myself do. I get back on the medicine and am fatigued again. Through the years, all of the doctors I've asked about it say the medicine shouldn't have that side effect.

Now, I'm working on getting off the medicine completely. Hopefully, that and losing weight and becoming more active will decrease the fatigue.



 current weight: 214.0 
 
215
198.75
182.5
166.25
150
PJP1964's Photo PJP1964 Posts: 291
7/25/07 4:46 P

My SparkPage
Send Private Message
Reply
Has anyone experience significant weight gain or a cough on BP meds?

I was diagnosed with HP in April'05 - I have been through so may meds and combinations of meds I can't even count them all. In Nov'06 I was on Altace and I developed a horrible cough and experienced significant weight gain. It took 4 months for me to convenience the Dr. that it was the meds, he insisted on sending me to different specialists and then I met with a different Dr. in the practice and told her what I thought and she agreed. And we started another round of experimenting with meds. Every time I go to the drs. the scale keeps going up. I have gained over 45lbs since April '05. I gained 5 lbs at least every month when I was on the Altace (about 6months).

Now that I've been on Norvasc and hydrochlorothiazide for the past 2 1/2 months I've only gained a pound. Which is excellent, compared to before.

So, now I just need to take off all this extra weight. Before the meds I was losing weight and working out at Curves and I had lost about 25 lbs.

Now back to the drawing board. I just need to keep my energy up to exercise.

I can do this!

I'm in it to WIN - losing is my only option.



 current weight: 318.0 
 
320
296.25
272.5
248.75
225
Page: 1 of (1)  

Report Innappropriate Post

Other HIGH BLOOD PRESSURE General Team Discussion Forum Posts

Topics: Last Post:
new here 3/26/2014 11:21:52 AM
POTASSIUM 9/30/2013 2:50:01 PM
Hello, I just joined Spark today 6/5/2014 5:14:09 PM
can you recommend a home blood pressure machine? 4/22/2014 2:56:34 PM
encouraged 10/13/2013 7:42:46 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x1444x7902070

Review our Community Guidelines